# SDR ASAA9880037

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEA - FLT 232 - PRIOR TO DEPARTURE, THE EMERGENCY FLOOR TRACK LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  REPAIRED FLOOR TRACK WIRING IN FIRST CLASS CABIN AND LIGHTS OPERATED NORMALLY.  (M)
